Sale!

Kirkland Signature USP Ibuprofen 200mg 500 Tablets 2 PCS

Original price was: $20.00.Current price is: $15.90.

  • Buyer Responsible: for Duty Tax imposed
  • Volume: 200mg, 500 Tablets x 2 PCS
  • Pain reliever
  • Fever reducer
Add to Wishlist
Add to Wishlist

Description

Kirkland Signature USP Ibuprofen

Volume: 200mg, 500 Tablets x 2 PCS

 

Kirkland Signature USP Ibuprofen 200mg 500 Tablets 2 PCS
Kirkland Signature USP Ibuprofen 200mg 500 Tablets 2 PCS

 

Pain reliever

Fever reducer

Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

Nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets.

A strong medicine for aches and pains, Kirkland Signature Ibuprofen Tablets USP, 200 mg do not contain gluten.

Non-prescription formula; it should be taken in the smallest effective dose.

Reviews

There are no reviews yet.

Be the first to review “Kirkland Signature USP Ibuprofen 200mg 500 Tablets 2 PCS”

Your email address will not be published. Required fields are marked *